Items where Author is "Tunc, Cemil"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Tunc, Cemil (2013) Instability to nonlinear vector differential equations of fourth order with constant delay. Sains Malaysiana, 42 (7). pp. 999-1002. ISSN 0126-6039

Tunc, Cemil (2011) On the instability of solutions of nonlinear delay differential equations of fourth and fifth order. Sains Malaysiana, 40 (12). pp. 1455-1459. ISSN 0126-6039

This list was generated on Sat Apr 20 08:56:59 2024 MYT.